See Alike in...

Alike App

Browser

kindaRed

758d

I have been off of Adderall since I was 14 because I hated the way it made me feel. but resent research has shown that not treating my adhd could cause anxiety and depression. should I attempt to find the right dosage of adhd medicine?

    • cookie_mo

      757d

      there are other ways to treat ADHD, especially good therapy; specifically cognitive behavioural therapy. medication can indeed also help. i don’t think medication ever has to be necessary, it is up to each individual. if you feel as if you are doing well and in control, just keep in mind your available options in case things get worse.

    • Filter

      758d

      I know what you mean - adderall makes me feel like crap too. I had much better luck with focalin, and now I take vyvanse. There are lots of alternatives that are worth trying if you still struggle to get stuff done and pay attention!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion